MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413183
Medical Device Problem Codes Fluid/Blood Leak (1250); Malposition of Device (2616); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 2 of 10.(b)(6).(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that customer complained that the starter hole was off-centered resulting in leakage within 1 day of wear time.No harm was reported to the patient.Photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
The emdr with manufacturer report number (mdr 9618003-2021-02718), submitted on 11/24/2021 was submitted in error as this case was determined to be not reportable.Please retract the report.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12867693
Report Number9618003-2021-02718
Device Sequence Number17648449
Product Code EXE
UDI-Device Identifier00768455124534
UDI-Public00768455124534
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/06/2025
Device Model Number413183
Device Lot Number0L00808
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown